# SDR AALA20120105TUL20

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 35,795 hours, 14,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT BAFFLE CLIP OUTBOARD OF STRINGER 26 RIGHT AT STATION 500G IS CRACKED.  REMOVED AND REPLACED THE BAFFLE CLIP WITH A NEW CLIP PER AARD 51-10-05-1.
